# SDR 2008UALA06089

- Difficulty date: October 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 50,368 hours, 7,458 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "MAIN BATTERY".  REPLACED & OP CHECKED MAIN BATTERY. MESSAGE CLEARED. BATTERY INDICATIONS NORMAL.
